# SDR 95ZZZX499

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Dubois County Flight Services Inc, repair station J8SR130J
- Aircraft: N64BR
- Make and model: Piper PA-31-310
- Aircraft serial: 31365
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 4042307
- Condition: Cracked
- Location: Rt Stab Bl 490
- Part time: 11,898 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100-HOUR INSPECTION, FOUND RIB INSIDE RT WHEELWELL CRACKED.  ALSO, FOUND RT LANDING GEAR UPPER BUMPER ASSY, PN 43016-01, CRACKED, AND, SKIN ABOVE THE BUMPER ASSY CRACKED.  SUSPECT CAUSE - LANDING GEAR COMING INTO UPLOCK TOO HARD AND HITTING UPPER BUMPER ASSY.  COULD NOT DUPLICATE ON GROUND AND DURING TEST FLIGHT, GEAR UP OPERATIONAL NORMAL.
